Google+ Followers

Sunday, 7 April 2013

Sunday Morning Reds

Morning all I have just got up and feeling rather rubbish. Sore from last nights scratching. My wife Paula took some photos for me to post on here. My skin has been in this state since about October time! Don't forget that I am still using the steroids (Betnovate). The photo of the cream is to show the amount I usefor my neck and arms, I use a similar amount for my legs.

6 comments:

  1. Siegfried welcome to the ITSAN forum and the community of topical steroid withdrawal. The withdrawal process is HELL but everyone going through it is so supportive and there are a lot of great resources and other bloggers out there. We are all rooting for you and each other to get through this and come out on the other side completely healed! It will be a tough journey but good on you for taking the first step in educating yourself and getting everything set to start the withdrawal. Sending you all positive vibes - Ms. EczemaExcellence, from the US

    ReplyDelete
  2. Welcome to the blogosphere! I will add you to m blog list

    ReplyDelete
  3. Hi
    A big thank you to you both to take the time to look at and comment on my blog. I have been following both of your blogs but haven't left any comments as i have yet to start my withdrawal from the topical steroids and feel i don't have enough knowledge or experience to do so.
    However, i continue you to read your blogs as to try and educate myself and prepare for the 1st July, as well as to check how you are healing.
    To Louise, I take particular interest in your blog and how you cope with facial flares. I have used alot of TS on my face over the years and that is my man concern, as i am a taxi driver and have to deal the general public.

    Happy Healing
    Siegfried
    x

    ReplyDelete
  4. Hi .
    just read your blog . the pics look like im looking at my own skin condition . i started withdrawel in october 2012 . first 4 months were the worst and it isnt easy but you just learn to get through it . im self employed and had to keep working and at times it was torture but i think i did the best thing . my skin now is feeling so much better in general . i still flare but not as bad as the first 4 months . its hard but worth it mate . good luck buddy and any questions you have or any concerns just blog mate . .. john .

    ReplyDelete
  5. Hi John
    Thanks for reading my blog and taking the time to comment.
    I have been following your blog as well, although I haven't commented, didn't like to as I didn't think that I qualified as I am not yet in withdrawal!
    It looks like you are healing really well, your skin tone looks quite pale, not red like others I have seen.
    I'm gathering as much information as possible before July so that I can give my body the best chance possible to heal quicker or less severely!
    It's a strange sense of limbo I am in at the moment, I can't wait to get it started but also dreading it!!!
    Hope to keep in contact with you mate, and the offer to ask any questions..... You may regret that John! Ha ha .

    Take care

    Siegfried
    www.35yearsofhell.blogspot.co.uk


    ReplyDelete
  6. No worries mate .Ask away anytime and if i can help i will . I think its good that people can prepare before coming off the roids . Gives you time to get yourself ready mentally for the challenge ahead . it also gives you the chance to get everything in that you need for when you start withdrawel .Everyones different and you will find that some things work for others that may not work for you .Some decide to take suppliments and use different cremes ect ect but once you start you will find what works for you and what doesnt . youve probably already realised that its not an easy thing to go through but just remember that in a few months after you start , you will start to see a massive improvement and things will get better . maybe slowly but surely .
    Im six and a half months in and im seeing big improvements . personaly , i went through a realy bad year before i quit the roids . i was rebounding from the cremes for a good while and i did a lot of the red face / body stuff before i actualy quit .i was at a point were my skin was reacting to the roids in a bad way and i had no choice but to quit . now though my skin is a better tone and its becoming more like normal skin every week .
    keep posative about it and try to think about it as a healing process cos thats exactly what it is .

    cheers mate . and all the best . John .

    ReplyDelete